Klonopin & Atripla
Jan 11, 2009
If I took a 1mg Klonopin and then followed it with a dose of Atripla... will I suffer any serious reactions?
Response from Dr. Horwath
No, there should be no significant interaction between these drugs.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore Testicles After Licking Vagina Worried I Have HIV
- Can I Catch Gonorrhea Without Having Sex?
- Acute HIV Infection And Oral Thrush
- Can Low Immune System Cause Delayed Seroconversion?
- Hiv Transmission In Lesbian Sex With Grinding Or Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.